Please use this identifier to cite or link to this item: https://repositorio.unifesp.br/handle/11600/25664
Title: Asymptotic properties of the minimum sum of absolute errors estimators in a dose-response model
Authors: Andre, CDS
Narula, S. C.
Peres, C. A.
Ventura, G. A.
VIRGINIA COMMONWEALTH UNIV
Universidade Federal de São Paulo (UNIFESP)
Keywords: minimum sum of absolute errors regression
Monte Carlo
multistage model
nonlinear model
Issue Date: 1-Jan-1997
Publisher: Gordon Breach Sci Publ Ltd
Citation: Journal of Statistical Computation and Simulation. Reading: Gordon Breach Sci Publ Ltd, v. 58, n. 4, p. 361-370, 1997.
Abstract: The multistage dose response model is frequently used in practical applications. the minimum sum of absolute errors MSAE criterion is more resistant to outliers than the popular least squares procedure. Efficient algorithms have been proposed to compute the MSAE estimates of the parameters of the model. However, the properties of these estimators are not known. in this paper, our objective is to study asymptotic properties of these estimators. We also give an approximate expression for the variance of these estimators when their asymptotic distribution is multinormal.
URI: http://repositorio.unifesp.br/handle/11600/25664
ISSN: 0094-9655
Other Identifiers: http://dx.doi.org/10.1080/00949659708811840
Appears in Collections:Em verificação - Geral

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.